# SDR QXEA200700943

- Difficulty date: June 13, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 9,785 hours, 9,131 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT NR 2455: IN CRUISE, LT DOOR AND RT DOOR LIGHTS CYCLED AMBER.  SOUNDED AND FELT LIKE DOORS CYCLED OPEN THEN CLOSED.  MAINTENANCE FOUND RT MLG DOOR PROX SENSOR IN 'FAR' CONDITION.  ADJUSTED SENSOR TO 'NEAR' PROXIMITY IAW Q400 AMM TASK 32-61-06-830-801.  PERFORMED LANDING GEAR EXTENSION SPEED EXCEEDANCE CHECK IAW AM TASK 05-50-32-280-801.  OPS CHECK GOOD.  NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
